MAUDE Adverse Event Report: SPROTTE; SPINAL NEEDLE, SINGLE USE

SPROTTE; SPINAL NEEDLE, SINGLE USE
Model Number 511151-29A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) tentative summarizing translation from initial reporter´s narrative: "the incident have been reported by an anesthetist from (b)(6).According to the reporter, after performing a spinal puncture, the needle separated from the cone.This issue was notified to the hospital purchasing department." cer: the outer cannula of the 25gx90cm pajunk sprotte needle was detached from the connector itself.There was no incidence in the patient.A sample unit is available to send to the supplier.The client reports on (b)(6) 2021 that when removing the needle after performing a spinal puncture, he disassembled from the cone.The procedure could be carried out without problem and it is reconfirmed that the incident had no impact on the patient.Emails with the client are attached.
 
Additional Manufacturer Narrative
Event took place in (b)(6).Currently the data available is poor.As soon as we we will receive an update a supplemental report will be sent in to the agency.
 
Additional Manufacturer Narrative
Event took place in spain.Based on risk assessment and clinical assessment this file is considered as closed.
 
Event or Problem Description
Irn# 160-21_729 tentative summarizing translation from initial reporter´s narrative: "the incident have been reported by an anesthetist from hospital (b)(6).According to the reporter, after performing a spinal puncture, the needle separated from the cone.This issue was notified to the hospital purchasing department." cer: the outer cannula of the 25gx90cm pajunk sprotte needle was detached from the connector itself.There was no incidence in the patient.A sample unit is available to send to the supplier.The client reports on (b)(6), 2021 that when removing the needle after performing a spinal puncture, he disassembled from the cone.The procedure could be carried out without problem and it is reconfirmed that the incident had no impact on the patient.Emails with the client are attached.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE
MDR Report Key12030752
Report Number9611612-2021-00010
Device Sequence Number4165962
Product Code BSP
UDI-Device Identifier04048223066898
UDI-Public04048223066898
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number511151-29A
Device Catalogue Number511151-29A
Device Lot Number1378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;